Advertisement

The Existence and Growth of Solutions for Several Systems of Complex Nonlinear Difference Equations

  • Hong Yan XuEmail author
  • San Yang Liu
  • Qiao Ping Li
Article
  • 44 Downloads

Abstract

This article is devoted to investigate some properties of solutions for several systems of complex differential-q-difference equations. Some results about the existence and the estimate for the growth of solutions for a series of systems of q-difference–differential equations are obtained. Moreover, it is a very satisfactory fact that some examples are given to illustrate the existence of solutions for such systems in each case of some results.

Keywords

System growth existence meromorphic function 

Mathematics Subject Classification

39A 13 39B 72 30D 35 

Notes

References

  1. 1.
    Bank, S.: A general theorem concerning the growth of solutions of first-order algebraic differential equations. Compos. Math. 25, 61–70 (1972)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Barnett, D.C., Halburd, R.G., Korhonen, R.J., Morgan, W.: Nevanlinna theory for the \(q\)-difference operator and meromorphic solutions of \(q\)-difference equations. Proc. R. Soc. Edin. Sect. A Math. 137, 457–474 (2007)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Beardon, A.F.: Entire solutions of \(f (kz) = kf (z)f^{\prime }(z)\). Comput. Methods Funct. Theory 12(1), 273–278 (2012)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bergweiler, W., Ishizaki, K., Yanagihara, N.: Meromorphic solutions of some functional equations. Methods Appl. Anal. 5(3), 248–259 (1998). (correction: Methods Appl. Anal. 6(4) (1999), 617–618)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Chen, Z.X.: Growth and zeros of meromorphic solution of some linear difference equations. J. Math. Anal. Appl. 373, 235–241 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Chen, M.F., Jiang, Y.Y., Gao, Z.S.: Growth of meromorphic solutions of certain types of \(q\)-difference differential equations. Adv. Differ. Equ. 37, 1–16 (2017)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chen, M.F., Gao, Z.S., Du, Y.F.: Existence of entire solutions of some non-linear differential-difference equations. J. Inequal. Appl. Art. 90 (2017)Google Scholar
  8. 8.
    Gao, L.Y.: On meromorphic solutions of a type of system of composite functional equations. Acta Math. Sci. 32B(2), 800–806 (2012)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gao, L.Y., Wang, M.L.: The transcendental meromorphic solutions of composite functional equations. J. Jiangxi Norm. Univ. Nat. Sci. 40(6), 587–590 (2016)zbMATHGoogle Scholar
  10. 10.
    Gao, L.Y.: Estimates of N-function and m-function of meromorphic solutions of systems of complex difference equations. Acta. Math. Sci. 32B(4), 1495–1502 (2012)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Goldstein, R.: Some results on factorization of meromorphic functions. J. Lond. Math. Soc. 4(2), 357–364 (1971)zbMATHCrossRefGoogle Scholar
  12. 12.
    Goldstein, R.: On meromorphic solutions of certain functional equations. Aequat. Math. 18, 112–157 (1978)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Gundersen, G.G.: Finite order solutions of second order linear differential equations. Trans. Am. Math. Soc. 305, 415–429 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Gundersen, G.G., Heittokangas, J., Laine, I., Rieppo, J., Yang, D.: Meromorphic solutions of generalized Schröder equations. Aequat. Math. 63, 110–135 (2002)zbMATHCrossRefGoogle Scholar
  15. 15.
    Halburd, R.G., Korhonen, R.: Finite-order meromorphic solutions and the discrete Painleve equations. Proc. Lond. Math. Soc. 94, 443–474 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Halburd, R.G., Korhonen, R.J.: Nevanlinna theory for the difference operator. Ann. Acad. Sci. Fenn. Math. 31(2), 463C478 (2006)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Hayman, W.K.: Meromorphic Functions. The Clarendon Press, Oxford (1964)zbMATHGoogle Scholar
  18. 18.
    Heittokangas, J., Korhonen, R., Laine, I., Rieppo, J., Tohge, K.: Complex difference equations of Malmquist type. Comput. Methods Funct. Theory 1(1), 27–39 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Ishizaki, K.: Hypertranscendency of meromorphic solutions of a linear functional equation. Aequat. Math. 56(3), 271–283 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Laine, I.: Nevanlinna Theory and Complex Differential Equations. Walter de Gruyter, Berlin (1993)zbMATHCrossRefGoogle Scholar
  21. 21.
    Latreuch, Z.: On the existence of entire solutions of certain class of nonlinear difference equations. Mediterr. J. Math. 14(3), 115 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Liao, L.W., Yang, C.C.: Some new and old (unsolved) problems and conjectures on factorization theory, dynamics and functional equations of meromorphic functions. J Jiangxi Norm. Univ. Nat. Sci. 41(3), 242–247 (2017)zbMATHGoogle Scholar
  23. 23.
    Li, H.C.: On existence of solutions of differential-difference equations. Math. Methods Appl. Sci. 39(1), 144–151 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Liu, K., Cao, T.B., Liu, X.L.: The properties of differential-difference polynomials. Ukr. Math. J. 69, 85–100 (2017)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Malmquist, J.: Sur les fonctions á un nombre fini de branches définies par les équations différentielles du premier ordre. Acta. Math. 36, 297–343 (1913)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Qi, X.G., Liu, Y., Yang, L.Z.: A note on solutions of some differential-difference equations. J. Contemp. Math. Anal. Armen. Acad. Sci. 52(3), 128–133 (2017)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Rieppo, J.: On a class of complex functional equations. Ann. Acad. Sci. Fenn. Math. 32(1), 151–170 (2007)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Ru, M.: The recent progress in Nevanlinna theory. J. Jiangxi Norm. Univ. Nat. Sci. 42(1), 1–11 (2018)zbMATHGoogle Scholar
  29. 29.
    Wang, J., Xia, K., Long, F.: The poles of meromorphic solutions of Fermat type differential-difference equations. J Jiangxi Norm. Univ. Nat. Sci. 40(5), 497–499 (2016)zbMATHGoogle Scholar
  30. 30.
    Wu, L.H.: The properties of entire solutions of a certain type of differential-difference equations. J. Jiangxi Norm. Univ. Nat. Sci. 42(3), 582–586 (2018)Google Scholar
  31. 31.
    Xu, H.Y., Tu, J., Zheng, X.M.: Some properties of solutions of complex q-shift difference equations. Ann. Polon. Math. 108, 289–304 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Xu, H.Y., Tu, J.: Growth of solutions to systems of q-difference differential equations. Electron. J. Differ. Equ. 2016(106), 1–14 (2016)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Yang, L.: Value Distribution Theory. Springer, Berlin (1993)zbMATHGoogle Scholar
  34. 34.
    Yi, H.X., Yang, C.C.: Uniqueness theory of meromorphic functions. Kluwer Academic Publishers, Dordrecht (2003). (Chinese original: Science Press, Beijing, 1995)zbMATHGoogle Scholar
  35. 35.
    Zhang, G.W.: On a question of Beardon. J. Inequal. Appl. Art. 331 (2013)Google Scholar
  36. 36.
    Zhang, J.L., Korhonen, R.: On the Nevanlinna characteristic of \(f(qz)\) and its applications. J. Math. Anal. Appl. 369, 537–544 (2010)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Zheng, X.M., Chen, Z.X.: Some properties of meromorphic solutions of q-difference equations. J. Math. Anal. Appl. 361, 472–480 (2010)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsXidian UniversityXi’anChina
  2. 2.Department of Informatics and EngineeringJingdezhen Ceramic InstituteJingdezhenChina

Personalised recommendations